# SDR COEA2024072609917

- Difficulty date: May 22, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,461 hours, 35,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371307202
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 254917 NR 200105 HEAVY CHECK  COE/MAJOR REPAIR  DISCREPANCY: R/H EXTERNAL FUSELAGE BETWEEN FRAMES 19-20 AT STRINGER 11R HAS A DENT. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00240251_01...23669 ISSUE A, DATED 6/28/2024.
